# SDR MASA2021120900329

- Difficulty date: December 9, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N82366
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000860
- Aircraft time: 2,284 hours, 1,283 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAINS FLASHLIGHT INOP. REPLACED BATTERY.
